# SDR UALA2011040601657

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 61,632 hours, 22,650 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT STA 1640 RBL 24.  MAJOR REPAIR ACCOMPLISHED:  AFTER REMOVING CORROSION FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED TOP CHORD AT 1640 LB 10 THRU RBL 68.  FABRICATED REPLACEMENT T-CHORD, ANGLES AND STRAPS FROM 7075-T6511 PER SRM.  TREATED AND PRIMED PER MM.  INSTALLED PARTS PER SRM.  TOP COATED PER MM.  PERMANENT REPAIR.
